# SDR DHL2003365008

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE DETECTORS SEVERAL CAME ON.  WITH CARGO CABIN OPEN COOLED LIGHTS EXTINGUISHED OPS CHECKED OK IAW M/M 26-10-0.
